# SDR AALA20130930016

- Difficulty date: September 30, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- Aircraft time: 64,353 hours, 33,124 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FASTENER BETWEEN LONGERONS 4 & 5 LT AT BS 1437.  INSTALLED REPAIR DOUBLER & FILLER IAW SRM 53-04-00 FIGURE 27 & EA MD80-53-031802.
